# SDR CALA2016082400574

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 101,038 hours, 15,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: 311T311020
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SPAR WEB FOUND CRACKED AT NAC STA 175.  FILLER FABRICATED IAW  ECRA 5410-01834 PART 1 INTERIM REPAIR, ALL REPAIR PARTS INSTALLED TO WEB REPAIR AREA, FILLET SEAL EDGE APPL IED PER ECRA 5410-01834 PART 1, HFEC INSP CARRIED OUT IAW NTM PART 6, 51-00-19, RESULT NO CRACK FOUND.
